Friday, February 13, 2009

WEAK ;D


Lately I found myself really weak and not in the mood to do anything. I think its due to the high dosage I took a couple of weeks ago. Its really starting to affect me physically and mentally. Huh...the suffering I go through just for transitioning..All the artificial H in my body has started to take its toll on me...Let me list down what's going on with me...
1. As I stated above, my body is really weak and I dont have much energy.
2. My appetite is totally going haywire...I find myself eating the most insane amount of food.
3. I sleep too much what with little ounce of energy I have left.
4. Certain parts of my body is aching due to the artificial H in my body. Its like entering second puberty.
5. Mood swings are common. Sorry if Im being bitchy..Its not you, its me.. :D

Now, on to the next dose ;D

Lotsa shitties,
Bryan ;D

2 shitties:

RicX said...

bendera jepun dah keluar uolls?

;D

Yana Rahman. said...

yes u r sickk ;p

 
template by suckmylolly.com